Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Cagnetti, Filippo, Colombo, Maria, De Philippis, Guido and Maggi, Francesco (2017) Essential connectedness and the rigidity problem for Gaussian symmetrization. Journal of the European Mathematical Society, 19 (2). pp. 395-439. ISSN 1435-9855

Barchiesi, Marco, Cagnetti, Filippo and Fusco, Nicola (2013) Stability of the Steiner symmetrization of convex sets. Journal of the European Mathematical Society, 15 (4). pp. 1245-1278. ISSN 1435-9855

This list was generated on Sat Sep 23 20:47:10 2017 BST.